Aa
A
A
A
Close
Bipolar Disorder Community
4.96k Members
Avatar universal

I was taking geodon and oxcarbmazipine for about 3.5 weeks.

What have yall done that has helped ease the withdrawals of geodon and oxcarbmazipine? I've got headaches, sweats, shakes, vomiting, dry heaves, vision problems, thrush.....PD said withdrawals only last 6 hours.....seriously???
0 Responses
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.